MAUDE Adverse Event Report: COVIDIEN UNWTD KANG FEED TUBE 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN UNWTD KANG FEED TUBE 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports the feeding tube's cap found loose after a few days resulting in the leak of the feeding formula.
 
Additional Manufacturer Narrative
One unused sample with lot number 1726921264 was received for evaluation.After performing the functional inspection, the condition reported by customer was not observed.The device history record file was reviewed and no discrepancy was found according to the failure mode reported.Since the sample received was analyzed and the condition reported was not observed in the product the root cause could not be determined.Functional inspections are performed during the manufacturing process with acceptable results according with quality standard requirements.At this time no corrective actions are deemed necessary since the reported condition could not be confirmed.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
UNWTD KANG FEED TUBE 12FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8816945
Report Number9612030-2019-02222
Device Sequence Number3027602
Product Code KNT
UDI-Device Identifier10884521009684
UDI-Public10884521009684
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711501
Device Catalogue Number8884711501
Device Lot Number1726921264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1